# SDR MWEA010242

- Difficulty date: March 6, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2777930
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FASTENERS WITH NO SPACING AND TWO MISDRILLED HOLES AT FRAME STATION 237 BETWEEN LONGERON 9 LEFT AND 10 LEFT.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR ANGLE, SPLICE PLATE AND FILLER.
